Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Elements of maximal order in finite $ p$-groups


Author: Guy T. Hogan
Journal: Proc. Amer. Math. Soc. 32 (1972), 37-41
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9939-1972-0289645-2
MathSciNet review: 0289645
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a finite p-group such that every 3-generator subgroup has class at most p. If $ K(G)$ denotes the subgroup of G generated by the elements of maximal order in G, then $ K(G)$ has index at most p in G.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0289645-2
Keywords: Finite p-group, maximal order, exponent, $ {H_p}$-subgroup
Article copyright: © Copyright 1972 American Mathematical Society